MAUDE Adverse Event Report: DEPUY SPINE INC CONF INTRO NDLE, DIA, 13G 4"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

DEPUY SPINE INC CONF INTRO NDLE, DIA, 13G 4"; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 283903413
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4), unknown.A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during a vertebral body augmentation (vba) procedure, the surgeon encountered a sclerotic bone which made it very difficult to pull out the introducer needle.During his attempts to pull it out of the vertebrae, the needle broke from its handle.He later succeeded to pull out the needle itself from the patient and the patient was not harmed.Surgical delay and procedure outcome is unknown.There was no patient consequence.This complaint involves one (1) device.

Brand Name
CONF INTRO NDLE, DIA, 13G 4"
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8781592
Report Number1526439-2019-51827
Device Sequence Number2321061
Product Code GAA
UDI-Device Identifier10705034209463
UDI-Public(01)10705034209463
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283903413
Device Catalogue Number283903413
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1